PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 1 | 67-81
Tytuł artykułu

Wild tilted algebras revisited

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
73
Numer
1
Strony
67-81
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-04-09
poprawiono
1996-07-03
Twórcy
autor
  • Mathematisches Institut, Heinrich-Heine-Universität, Universitätsstr. 1, D-40225 Düsseldorf, Germany
Bibliografia
  • [1] M. Auslander and S. Smalø, Almost split sequences in subcategories, J. Algebra 69 (1981), 426-454.
  • [2] W. Crawley-Boevey and O. Kerner, A functor between categories of regular modules for wild hereditary algebras, Math. Ann. 298 (1994), 481-487.
  • [3] W. Geigle and H. Lenzing, Perpendicular categories with applications to representations and sheaves, J. Algebra 144 (1991), 273-343.
  • [4] D. Happel, I. Reiten and S. Smalø, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 575 (1996).
  • [5] D. Happel, J. Rickard and A. Schofield, Piecewise hereditary algebras, Bull. London Math. Soc. 20 (1988), 23-28.
  • [6] D. Happel and C. M. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), 399-443.
  • [7] M. Hoshino, On splitting torsion theories induced by tilting modules, Comm. Algebra 11 (1983), 427-439.
  • [8] M. Hoshino, Modules without self-extensions and Nakayama's conjecture, Arch. Math. (Basel) 43 (1984), 493-500.
  • [9] O. Kerner, Tilting wild algebras, J. London Math. Soc. (2) 39 (1989), 29-47.
  • [10] O. Kerner, Universal exact sequences for torsion theories, in: Topics in Algebra, Part 1, Banach Center Publ. 26, PWN, Warszawa, 1990, 317-326.
  • [11] O. Kerner, Stable components of wild tilted algebras, J. Algebra 142 (1991), 37-57.
  • [12] O. Kerner and F. Lukas, Regular modules over wild hereditary algebras, in: Representations of Finite-Dimensional Algebras, H. Tachikawa and V. Dlab (eds.), Proc. ICRA V, CMS Conf. Proc. 11, 1991, 191-208.
  • [13] H. Lenzing and J. A. de la Peña, Wild canonical algebras, Math. Z., to appear.
  • [14] H. Meltzer, Auslander-Reiten componentes for concealed-canonical algebras, Colloq. Math. 71 (1996), 183-202.
  • [15] C. M. Ringel, Finite dimensional hereditary algebras of wild representation type, Math. Z. 161 (1978), 235-255.
  • [16] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
  • [17] H. Strauss, On the perpendicular category of a partial tilting module, J. Algebra 144 (1991), 43-66.
  • [18] A. Schofield, Semi-invariants of quivers, J. London Math. Soc. 43 (1991), 385-395.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i1p67bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.